Controllability of neutral fractional functional equations with impulses and infinite delay. (English) Zbl 1421.93020

Summary: We examine the controllability problem for a class of neutral fractional integrodifferential equations with impulses and infinite delay. More precisely, a set of sufficient conditions are derived for the exact controllability of nonlinear neutral impulsive fractional functional equation with infinite delay. Further, as a corollary, approximate controllability result is discussed by assuming compactness conditions on solution operator. The results are established by using solution operator, fractional calculations, and fixed point techniques. In particular, the controllability of nonlinear fractional control systems is established under the assumption that the corresponding linear control system is controllable. Finally, an example is given to illustrate the obtained theory.


93B05 Controllability
34A08 Fractional ordinary differential equations
93C23 Control/observation systems governed by functional-differential equations
34K37 Functional-differential equations with fractional derivatives
93E03 Stochastic systems in control theory (general)
Full Text: DOI


[1] Muthukumar, P.; Balasubramaniam, P., Approximate controllability of mixed stochastic Volterra-Fredholm type integrodifferential systems in Hilbert space, Journal of the Franklin Institute, 348, 10, 2911-2922 (2011) · Zbl 1254.93028
[2] Chang, Y. K.; Nieto, J. J.; Li, W. S., Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, Journal of Optimization Theory and Applications, 142, 2, 267-273 (2009) · Zbl 1178.93029
[3] Klamka, J., Constrained controllability of semilinear systems with delays, Nonlinear Dynamics of Nonlinear Dynamics and Chaos in Engineering Systems, 56, 1-2, 169-177 (2009) · Zbl 1170.93009
[4] Klamka, J., Stochastic controllability of systems with multiple delays in control, International Journal of Applied Mathematics and Computer Science, 19, 1, 39-47 (2009) · Zbl 1169.93005
[5] Klamka, J., Local controllability of fractional discrete-time semilinear systems, Acta Mechanica et Automatica, 15, 55-58 (2011)
[6] Klamka, J., Constrained exact controllability of semilinear systems, Systems & Control Letters, 47, 2, 139-147 (2002) · Zbl 1003.93005
[7] Dabas, J.; Chauhan, A.; Kumar, M., Existence of the mild solutions for impulsive fractional equations with infinite delay, International Journal of Differential Equations, 2011 (2011) · Zbl 1239.34094
[8] Wang, J.; Feckan, M.; Zhou, Y., Relaxed controls for nonlinear fractional impulsive evolution equations, Journal of Optimization Theory and Applications, 156, 1, 13-32 (2013) · Zbl 1263.49038
[9] Haase, M., The Functional Calculus for Sectorial Operators. The Functional Calculus for Sectorial Operators, Operator Theory: Advances and Applications, 169 (2006), Basel, Switzerland: Birkhäuser, Basel, Switzerland · Zbl 1101.47010
[10] Podlubny, I., Fractional Differential Equations. Fractional Differential Equations, Mathematics in Science and Engineering, 198 (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA
[11] Agarwal, R. P.; de Andrade, B.; Siracusa, G., On fractional integro-differential equations with state-dependent delay, Computers & Mathematics with Applications, 62, 3, 1143-1149 (2011) · Zbl 1228.35262
[12] Mophou, G. M.; N’Guérékata, G. M., Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay, Applied Mathematics and Computation, 216, 1, 61-69 (2010) · Zbl 1191.34098
[13] Shu, X.-B.; Lai, Y.; Chen, Y., The existence of mild solutions for impulsive fractional partial differential equations, Nonlinear Analysis: Theory, Methods & Applications A, 74, 5, 2003-2011 (2011) · Zbl 1227.34009
[14] Dabas, J.; Chauhan, A., Existence and uniqueness of mild solution for an impulsive neutral fractional integro-differential equation with infinite delay, Mathematical and Computer Modelling, 57, 3-4, 754-763 (2013) · Zbl 1305.34132
[15] Sakthivel, R.; Ren, Y., Complete controllability of stochastic evolution equations with jumps, Reports on Mathematical Physics, 68, 2, 163-174 (2011) · Zbl 1244.93028
[16] Zhou, X.-F.; Wei, J.; Hu, L.-G., Controllability of a fractional linear time-invariant neutral dynamical system, Applied Mathematics Letters of Rapid Publication, 26, 4, 418-424 (2013) · Zbl 1258.93030
[17] Wang, J.; Zhou, Y., Complete controllability of fractional evolution systems, Communications in Nonlinear Science and Numerical Simulation, 17, 11, 4346-4355 (2012) · Zbl 1248.93029
[18] Kumar, S.; Sukavanam, N., Approximate controllability of fractional order semilinear systems with bounded delay, Journal of Differential Equations, 251, 11, 6163-6174 (2012) · Zbl 1243.93018
[19] Sakthivel, R.; Mahmudov, N. I.; Nieto, J. J., Controllability for a class of fractional-order neutral evolution control systems, Applied Mathematics and Computation, 218, 20, 10334-10340 (2012) · Zbl 1245.93022
[20] Klamka, J.; Baleanu, D.; Guvenc, Z. B.; Machado, J. A. T., Controllability and minimum energy control problem of fractional discrete-time systems, New Trends in Nanotechnology and Fractional Calculus, 503-509 (2010), New York, NY, USA: Springer, New York, NY, USA · Zbl 1222.93030
[21] Debbouche, A.; Baleanu, D., Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Computers & Mathematics with Applications, 62, 3, 1442-1450 (2011) · Zbl 1228.45013
[22] Hale, J. K.; Lunel, S. M. V., Introduction to Functional Differential Equations (1991), Berlin, Germany: Springer, Berlin, Germany
[23] Sakthivel, R.; Suganya, S.; Anthoni, S. M., Approximate controllability of fractional stochastic evolution equations, Computers & Mathematics with Applications, 63, 3, 660-668 (2012) · Zbl 1238.93099
[24] Sakthivel, R.; Ganesh, R.; Suganya, S., Approximate controllability of fractional neutral stochastic system with infinite delay, Reports on Mathematical Physics, 70, 3, 291-311 (2012) · Zbl 1263.93039
[25] Yan, Z., Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay, International Journal of Control, 85, 8, 1051-1062 (2012) · Zbl 1282.93058
[26] Sukavanam, N.; Kumar, S., Approximate controllability of fractional order semilinear delay systems, Journal of Optimization Theory and Applications, 151, 2, 373-384 (2011) · Zbl 1251.93039
[27] Mahmudov, N. I., Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM Journal on Control and Optimization, 42, 5, 1604-1622 (2003) · Zbl 1084.93006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.